# SDR CA190311023

- Difficulty date: March 10, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Boeing 737-8
- Aircraft time: 2,086 hours
- System (JASC): 2761 · Drag Control Actuator
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) SPOILER FAULT ON APPROACH. GO AROUND INITIATED, QRH CHECKLIST COMPLETED AND RETURN FOR LANDING. NO OTHER DETAILS PROVIDED.   RESOLUTION SPOILERS TEST THRU MDS REVEALED NO FAULTS. ALL PASSED REF IFIM 27-61-00-810-847. (TC# 20190311023)
